More
    HealthANSES warns against "adulterated products" and their consequences on health

    ANSES warns against “adulterated products” and their consequences on health

    ANSES warns against "adulterated products" and their consequences on health

    Under cover of natural virtues, these products are, for some, composed of substances which in high doses can prove to be dangerous for health.

    The risk is taken very seriously by the health authorities. In its Vigil’Anses bulletin last March, the National Agency for Food, Environmental and Occupational Health and Safety warned about various so-called “natural” products which in reality contain drugs that are dangerous for consumer health.

    Among the substances particularly targeted, those intended for aphrodisiac or slimming purposes which are partly composed of tadalafil or sildenafil, drugs accessible only on medical prescription and which, consumed in high doses, can have serious adverse effects. These products containing an active substance not mentioned in their composition also have a name: adulterated products.

    Read Also:   FEEL THE BURN, Don’t pop blisters and NEVER put ice on your sunburn, tips to ease the agony

    And the examples are multiplying. In the form of honey or powders, several of them have been banned, including, according to the ANSM (National Agency for the Safety of Medicines and Health Products), Black Horse Honey, Jaguar Power, or Bodygoal, a food supplement supposed to facilitate weight loss composed of a dangerous component on the cardiovascular level.

    Many risks

    Juliette Bloch, director of alerts at ANSES, confides her concern this Tuesday in the columns of the Parisianconfirming that cases of poisoning are more and more frequent.

    “There are plenty. There are very regularly patients poisoned by these products that they take without knowing it,” she says.

    The case of Bodygoal is also mentioned, the media confirming that the latter, marketed by Body Sherry, contained sibutramine, an appetite suppressant banned in Europe for more than ten years.

    “In these products there is no reliable dosage, sometimes you end up with the equivalent of several drugs in a few milliliters or grams of a product. It is irregular, some batches have high doses, others don’t have any. All this without any control”, insists Juliette Bloch.

    The consequences can be many. In its document, ANSES mentioned the case of a woman who for several days had consumed a weight loss product called INCI Naturel. She soon suffered from “symptoms of fatigue, insomnia, vomiting, dry mouth, racing heartbeat, chest pain.” After medical consultation and analysis of the tablets, which were purchased on an online platform, the presence of sibutramine and sildenafil.

    Read Also:   Back to school: UFC-Que Choisir calls for no longer buying ballpoint pens for children

    Avoid internet shopping

    In order to avoid all risks, ANSES advises avoiding purchases on the internet or, if necessary, “buying them in conventional circuits, including for food supplements for slimming or aphrodisiac purposes.” It is also recommended to “talk to your doctor before starting consumption.”

    In general, the agency “recalls that a sufficient and balanced diet provides all the elements necessary for a good state of health, without the need for food supplements.”

    Source: BFM TV

    Awutar
    Awutar
    This post is posted by Awutar staff members. Awutar is a global multimedia website. It serves as a source of News, Business, Opinion, Analysis, Sports, Health, Fitness, Technology, Education, Travel, and More. If you want to get in touch with us write via: [email protected]

    LEAVE A REPLY

    Please enter your comment!
    Please enter your name here

    Subscribe & Get Latest News

    FOLLOW US

    25,842FansLike
    341FollowersFollow
    641FollowersFollow
    349FollowersFollow
    1,860FollowersFollow
    4,213SubscribersSubscribe